Results 251 to 260 of about 105,023,630 (305)

The Indian English Complaint Tradition: ‘Old Chestnuts’ and New Perspectives

open access: yesWorld Englishes, EarlyView.
ABSTRACT English usage in India has been the target of a linguistic complaint tradition ‘which has taken the form of complaint about so‐called mis‐use of language and linguistic decline’ since the 19th century. The Indian English (IndE) complaint tradition in the 21st century has shifted from colonial to postcolonial in that IndE usage is now targeted ...
Claudia Lange, Sven Leuckert
wiley   +1 more source

A Full Halin Grid Theorem. [PDF]

open access: yesDiscrete Comput Geom
Georgakopoulos A, Hamann M.
europepmc   +1 more source

Rethinking the Discrete‐Continuous Choice Problem by Uncovering Asymmetry in High‐Resolution Urban Modeling

open access: yesGeographical Analysis, Volume 59, Issue 1, January 2027.
ABSTRACT A primary bottleneck in integrated urban simulation is the Discrete‐Continuous Choice problem within Land Use Supply modeling, specifically, the challenge of simultaneously determining building type and floorspace capacity. This study develops a high‐resolution, parcel‐level, multi‐stage econometric framework in which the bidirectional ...
Jiaxin Zhang, Eric J. Miller
wiley   +1 more source

Difference‐Making Under Metaphysical Indeterminacy

open access: yesPhilosophy &Public Affairs, Volume 54, Issue 4, Page 262-273, Fall 2026.
ABSTRACT Many of the most pressing moral problems we face involve collective harms generated by large numbers of individually insignificant actions. Unlike triggering cases—where a threshold exists such that a single act could be decisive—non‐triggering cases lack any such sharp cutoff.
Jessica Li
wiley   +1 more source

Average distance between the processors of biswapped networks. [PDF]

open access: yesSci Rep
Prabhu S   +3 more
europepmc   +1 more source

Lifts of continuous and Hölder alpha curves in the configuration space MN/SN$M^N/S_N$

open access: yesTransactions of the London Mathematical Society, Volume 13, Issue 1, December 2026.
Abstract In this paper, we study the quotient space X=MN/SN$X = M^N / S_N$ of equivalence classes of N$N$‐tuples in a metric space (M,dM)$(M, d_M)$, equipped with the metric induced by the minimal total pairing distance. Given a continuous path F:(0,1)→X$F: (0,1) \rightarrow X$, we prove that there exist continuous functions f1,⋯,fN:(0,1)→M$f_1, \dots,
Charles L. Fefferman   +3 more
wiley   +1 more source

Home - About - Disclaimer - Privacy